# SDR QXEA200700781

- Difficulty date: May 8, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 14,429 hours, 10,514 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 4183, RIGHT BLEED MASTER CAUTION ON CLIMB-OUT.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND NO POSTED MESSAGE IN MDC.  PERFORMED FIM TASK 30-22-01-810-810-A01.  NO DEFECTS NOTED.  PERFORMED OPS CHECK OF PRSOV WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
